# SDR UIEA2021101302227

- Difficulty date: October 13, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 675231115
- Part serial: NSN
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: FWD EQ SUP FAN 1( FOUND CB P6 "FWD EQ COOL SUPPLY FAN 1" POPPED. RESET CB IAW AMM 29060-01. PERFORMED OPS CHECK OF EQUIP COOLING IAW AMM 21-58-00/OPS CHECK GOOD. NO STATUS MSG PRESENT, NO (CB) BREAKERS POPPED.  /  LP 1313395: ITEM M5: TRANSFERRED TO MDDR # 155081 IAW MEL # 21-58-03-02-01, CAT C DUE DATE: 23OCT21, MX ACTION C/W. DISPATCHER: LC 1545Z.  /  16OCT- STL MX: LP 1313406, ITEM M3: R/R FWD EQP. SUPPLY FAN 1 C/B ON P-6 PANEL IAW B767 AMM 24-22-03. OPS CHECK GOOD. THIS CLEARS DMI 155081. ACL 0029Z )
